# SDR 2007UALA02326

- Difficulty date: June 30, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 55,334 hours, 20,460 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Flapper Valve
- Condition: Stuck
- Location: Mid Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO ALL LAVATORIES NEED SERVICING.  MID LAV TOILET FLAP STUCK.  SERVICED MID LAV FLAPPER TO UNSTUCK POSITION.
